# SDR USAA040767

- Difficulty date: October 26, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, RON, SKIN- INCH CRACK, BS727E AT STRINGER 24L.  INSTALLED DOUBLER IAW SRM 53-00-01, FIG 231.
